Maximal invariant neutral subspaces and an application to the algebraic Riccati equation.
Manuscripta mathematica, Tome 43 (1983), pp. 1-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
indefinite metric, algebraic Riccati equation, A-invariant neutral subspaces, Hermitian solutions
@article{MM2_1983__43_154941,
author = {Leiba Rodman},
title = {Maximal invariant neutral subspaces and an application to the algebraic {Riccati} equation.},
journal = {Manuscripta mathematica},
pages = {1--12},
year = {1983},
volume = {43},
zbl = {0521.15017},
url = {http://geodesic.mathdoc.fr/item/MM2_1983__43_154941/}
}
Leiba Rodman. Maximal invariant neutral subspaces and an application to the algebraic Riccati equation.. Manuscripta mathematica, Tome 43 (1983), pp. 1-12. http://geodesic.mathdoc.fr/item/MM2_1983__43_154941/